| Model Number |
8253001 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the during craniotomy procedure, system consistently fails the stim 1 electrode check.As a result, the site has switched to stim 2 for use in surgery.The nim was not measuring any nerve response.The second one was brought in and that did not measure any nerve response either.Probes were switched out as well.Electrodes were the only items not replaced in the case.The procedure was completed with the reported product.There was no patient impact in this event.
Additional Manufacturer Narrative
H3: analysis could not duplicate customers issue regarding "not working".Upgraded software to current version 2.1 gui v2014.11.11.921 dsp v2014.2.12.833.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253001, serial/lot #: (b)(6), udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253001, serial/lot #: (b)(6), udi#: (b)(4) previous code for this sn: (b)(6) d16 is no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.